Texas, 2015Flash Flooding and Hail in Texas, May 16 to 17, 2015
May 16 to 17, 2015 · NWS SJT · 28 events in 7 counties and zones
More supercell thunderstorms developed east of the dryline as a strong upper level disturbance moved across the region. The main impacts were large hail and damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
More supercell thunderstorms developed east of the dryline as a strong upper level disturbance moved across the region. The main impacts were large hail and damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at May 16, 1:59 PM CST, 2 hours 36 minutes earlier.
Area forecast discussion, May 16, 1:59 PM CST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
259 PM CDT Sat May 16 2015
.DISCUSSION...
Quick update to include a short discussion concerning the
potential for heavy rainfall tonight...
In addition to the severe weather threat, some of the
thunderstorms will contain locally heavy rainfall, which could
result in either minor local flooding, or localized flash flooding
mainly in urban areas. However, the threat does not appear to be
widespread enough to warrant a Flash Flood Watch at this time as
rural areas can likely take more rainfall in an hour than we are
currently forecasting for the entire event tonight. The one area
of concern would be southeast of a Brownwood, to Menard, to
Junction line where the heaviest rainfall and possible training of
thunderstorms is expected occur tonight.
The previous discussion is included below.
20
&&
.PREV DISCUSSION... /ISSUED 227 PM CDT Sat May 16 2015/
SHORT TERM...
(Tonight and Tomorrow)
Thunderstorms had already developed across the Texas Panhandle
south towards Lubbock earlier this afternoon. Additional
development is expected as upper level lift associated with a
powerful low ejecting northeast out of New Mexico interacts with a
surface dryline/Pacific cold front moving into our area this
evening. Models continue to hold most of the convection off until
after 6 PM for our area, but would not be surprised if isolated
storms tried to develop before 00Z in our western counties. With
very good deep layer shear of 45+kt spreads into the area and ML
CAPE values of greater than 2000 J/kg along and east of the
dryline, any thunderstorms that develop will have the potential to
quickly strengthen to severe levels. Models are in fairly good
agreement with thunderstorms initially developing across the Big
Country during the evening hours. Then, during the overnight
hours, we have the potential for additional development along the
Pacific front, generally south of a Cross Plains, to Ballinger, to
Barnhart line, as it moves southeast and interacts with a
strengthening LLJ. We will keep the mention of severe
thunderstorms mainly east of a Sweetwater to Brady line for the
evening hours for a couple of reasons. First, there is more
confidence in significant storm coverage east of that line
tonight. Secondly, once storms do impact areas farther south,
instability will be weaker, and thus the threat of severe weather
will be somewhat diminished.
For tomorrow, we can expect another warm, humid day. We will keep
a chance of showers and thunderstorms generally southeast of an
Abilene to Sterling City line as there may be lingering activity
early in the morning for our southeastern counties. And models do
show the possibility of new development along the Pacific
front/dryline as it retreats northward. However, coverage is
expected to be isolated to scattered with the later activity.
20
LONG TERM...
Monday into Saturday...
A chance of showers and thunderstorms will continue Monday into
Saturday, with southwest flow aloft bringing in several
disturbances. The best chance of rain will be Monday night into
Tuesday night, and Thursday night into Friday as stronger short
waves pass northeast across the region. The dryline is indicated
to stay west of West Central Texas during the work week, but
storms developing off of it will certainly be able to move
northeast into West Central Texas. Afternoon GFS SB CAPES range
from 2000 to 3000 J/KG, so potential exists severe storms each
day.
04
&&
.PRELIMINARY POINT TEMPS/POPS...
Abilene 62 85 65 86 66 / 60 10 20 20 40
San Angelo 62 85 65 87 67 / 60 20 30 20 40
Junction 68 84 68 85 69 / 80 60 40 40 40
&&
.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 16, 1:36 PM CST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
236 PM CDT SAT MAY 16 2015
TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-171945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
236 PM CDT SAT MAY 16 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING
ACROSS MOST OF WEST CENTRAL TEXAS AS AN UPPER LEVEL DISTURBANCE
AND DRYLINE APPROACH THE AREA. WITH STRONG INSTABILITY OVER THE
AREA...SOME STORMS ARE EXPECTED TO BECOME SEVERE. LARGE HAIL AND
DAMAGING WINDS WILL BE THE MAIN THREATS. HOWEVER...A TORNADO OR
TWO IS POSSIBLE MAINLY NORTH OF INTERSTATE 20 WHERE THE SEVERE
WEATHER THREAT WILL BE GREATEST. STORMS ARE EXPECTED TO CONTINUE
INTO THE NIGHTTIME HOURS. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE THAT MAY RESULT IN LOCALIZED FLASH FLOODING...ESPECIALLY
ALONG AND SOUTHEAST OF A BROWNWOOD...TO BRADY...TO JUNCTION LINE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM
SUNDAY THROUGH NEXT FRIDAY. A FEW SEVERE STORMS WILL BE POSSIBLE
EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING. SPOTTER
ACTIVATION MAY BE NEEDED IN A FEW AREAS SUNDAY INTO NEXT WEEK.
In the hours before
Special weather statement, May 16, 3:26 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
426 PM CDT SAT MAY 16 2015
TXZ064-162200-
STERLING TX-
426 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT FOR
STERLING COUNTY...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 424 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
STERLING COUNTY...OR ABOUT 19 MILES NORTHWEST OF STERLING CITY...
MOVING NORTHEAST AT 40 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
A FEW SMALL BROKEN TREE BRANCHES...
AN ISOLATED POWER OUTAGES POSSIBLE...
A FEW LOOSE OBJECTS TOPPLED...
HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...
THE STRONG THUNDERSTORM WILL BE NEAR...
NORTHERN STERLING COUNTY.
LAT...LON 3209 10098 3209 10082 3206 10082 3191 10086
3184 10126 3208 10127
TIME...MOT...LOC 2126Z 228DEG 36KT 3206 10116Special weather statement, May 16, 3:35 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
435 PM CDT SAT MAY 16 2015
TXZ049-054-162200-
FISHER TX-NOLAN TX-
435 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT FOR FISHER
AND NOLAN COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 433 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER US-84 NEAR THE
NOLAN-FISHER COUNTY LINE...OR ABOUT 9 MILES NORTHWEST OF ROSCOE...
MOVING NORTHEAST AT 35 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
SCATTERED POWER OUTAGES LIKELY...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
MINOR SHINGLE DAMAGE...
ISOLATED SMALL DENTS TO VEHICLES...
THE STRONG THUNDERSTORM WILL BE NEAR...
ROSCOE BY 440 PM CDT
GANNON...CAPITOLA AND SWEETWATER BY 450 PM CDT
BUSBY...LONGWORTH AND ROBY BY 500 PM CDT
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 227 AND 250.
LAT...LON 3247 10022 3239 10067 3240 10067 3263 10067
3280 10037
TIME...MOT...LOC 2135Z 245DEG 36KT 3251 10066Special weather statement, May 16, 4:00 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
500 PM CDT SAT MAY 16 2015
TXZ049-113-162230-
FISHER TX-JONES TX-
500 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR FISHER
AND JONES COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 458 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BUSBY...OR
ABOUT 9 MILES NORTH OF SWEETWATER...MOVING NORTHEAST AT 35 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
SCATTERED POWER OUTAGES LIKELY...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
MINOR SHINGLE DAMAGE...
ISOLATED SMALL DENTS TO VEHICLES...
THE STRONG THUNDERSTORM WILL BE NEAR...
LONGWORTH AND ROBY BY 510 PM CDT
SYLVESTER BY 520 PM CDT
MCCAULLEY BY 525 PM CDT
LAT...LON 3253 10005 3252 10022 3252 10051 3267 10059
3292 10016
TIME...MOT...LOC 2200Z 246DEG 31KT 3261 10041Special weather statement, May 16, 4:26 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
526 PM CDT SAT MAY 16 2015
TXZ098-162300-
HASKELL TX-
526 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR
HASKELL COUNTY...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 523 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
HASKELL...MOVING NORTHEAST AT 45 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
SCATTERED POWER OUTAGES LIKELY...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
MINOR SHINGLE DAMAGE...
ISOLATED SMALL DENTS TO VEHICLES...
THE STRONG THUNDERSTORM WILL BE NEAR...
WEINERT BY 535 PM CDT
US-277 NEAR THE HASKELL-KNOX COUNTY LINE BY 545 PM CDT
LAT...LON 3339 9990 3339 9952 3305 9953 3308 9992
TIME...MOT...LOC 2226Z 220DEG 43KT 3319 9974
Special weather statement, May 16, 4:28 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
528 PM CDT SAT MAY 16 2015
TXZ049-098-113-162300-
FISHER TX-HASKELL TX-JONES TX-
528 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR
FISHER...HASKELL AND JONES COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 525 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF MCCAULLEY...OR ABOUT 12 MILES SOUTH OF HAMLIN...MOVING NORTHEAST
AT 40 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
SCATTERED POWER OUTAGES LIKELY...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
MINOR SHINGLE DAMAGE...
ISOLATED SMALL DENTS TO VEHICLES...
THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-180 AND RANCH ROAD 126 AND NEINDA BY 535 PM
CDT
ANSON BY 550 PM CDT
TUXEDO AND FUNSTON BY 555 PM CDT
LAT...LON 3277 9968 3260 10017 3275 10029 3305 9989
TIME...MOT...LOC 2228Z 237DEG 33KT 3273 10013
Event by event
20 hail, 6 thunderstorm wind, 2 flash flood. Local standard time, as filed.
Thunderstorm Wind, Nolan
- When
- May 16, 4:35 PM CST
- Where
- Nolan County, 4.52 mi SW of Shaufler
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 32.350, -100.530
The Texas Tech West Texas Mesonet site measured a thunderstorm wind gust of 65 mph, 11 miles southwest of Sweetwater.
Hail, Jones
- When
- May 16, 5:30 PM CST
- Where
- Jones County, 4.71 mi W of Stith
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.540, -100.010
Hail, Jones
- When
- May 16, 5:32 PM CST
- Where
- Jones County, 4.86 mi WSW of Stith
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 32.530, -100.010
Hail, Jones
- When
- May 16, 5:35 PM CST
- Where
- Jones County, 0.58 mi W of Stith
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 32.550, -99.940
Thunderstorm Wind, Jones
- When
- May 16, 6:00 PM CST
- Where
- Jones County, 4.5 mi NNE of Abilene
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 32.610, -99.690
An amateur radio operator reported tree limbs blown down 7 miles east of Hawley.
Hail, Jones
- When
- May 16, 6:10 PM CST
- Where
- Jones County, 1.35 mi ESE of Hawley
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 32.610, -99.810
Hail, Jones
- When
- May 16, 6:15 PM CST
- Where
- Jones County, 1.35 mi ESE of Hawley
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 32.610, -99.810
Hail, Jones
- When
- May 16, 6:25 PM CST
- Where
- Jones County, 2.71 mi ENE of Abilene
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.570, -99.680
An amateur radio operator reported quarter size hail on the east side of Lake Fort Phantom Hill.
Hail, Jones
- When
- May 16, 6:25 PM CST
- Where
- Jones County, 3.76 mi ENE of Abilene
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 32.570, -99.660
Hail, Shackelford
- When
- May 16, 6:30 PM CST
- Where
- Shackelford County, 15.23 mi SW of Acampo
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 32.560, -99.610
Hail, Jones
- When
- May 16, 6:30 PM CST
- Where
- Jones County, 2.43 mi ENE of Abilene
- Measured
- 3 in hail
- Reported by
- Public
- Coordinates
- 32.560, -99.680
The public reported 3 inch diameter hail on the south end of Lake Fort Phantom Hill.
Thunderstorm Wind, Throckmorton
- When
- May 16, 6:42 PM CST
- Where
- Throckmorton County, Throckmorton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.180, -99.180
A law enforcement official estimated a thunderstorm wind gust of 60 mph in Elbert.
Hail, Taylor
- When
- May 16, 7:13 PM CST
- Where
- Taylor County, 2.76 mi N of Abilene
- Measured
- 0.88 in hail
- Reported by
- Broadcast Media
- Coordinates
- 32.490, -99.730
The broadcast media reported dime to nickel size hail on the north side of Abilene.
Hail, Crockett
- When
- May 16, 7:18 PM CST
- Where
- Crockett County, 40.32 mi WNW of Ozona Muni Arpt
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 30.900, -101.850
Hail, Taylor
- When
- May 16, 7:21 PM CST
- Where
- Taylor County, 1.81 mi NE of Abilene
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 32.470, -99.710
The public reported nickel size hail on the Abilene Christian Campus.
Hail, Taylor
- When
- May 16, 7:24 PM CST
- Where
- Taylor County, 2.38 mi NNE of Abilene
- Measured
- 1.5 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.480, -99.710
An amateur radio operator reported large hail at the intersection of Interstate 20 and Campus Court.
Hail, Taylor
- When
- May 16, 7:25 PM CST
- Where
- Taylor County, 2.38 mi NNE of Abilene
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.480, -99.710
Hail, Jones
- When
- May 16, 7:36 PM CST
- Where
- Jones County, 1.35 mi WSW of Stamford
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.940, -99.800
Thunderstorm Wind, Shackelford
- When
- May 16, 7:52 PM CST
- Where
- Shackelford County, Albany
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.730, -99.300
Law enforcement estimated a thunderstorm wind gust of 60 mph in Albany.
Hail, Irion
- When
- May 16, 8:02 PM CST
- Where
- Irion County, 8.18 mi SW of Mertzon
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 31.180, -100.910
Hail, Taylor
- When
- May 16, 8:05 PM CST
- Where
- Taylor County, 1.38 mi N of Wylie
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 32.400, -99.770
The broadcast media reported quarter size hail at John Knox and Ridgemont Drive in Abilene.
Thunderstorm Wind, Irion
- When
- May 16, 8:19 PM CST
- Where
- Irion County, 8.18 mi SW of Mertzon
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 31.180, -100.910
The public estimated a thunderstorm wind gust of 60 mph, 8 miles southwest of Mertzon.
Hail, Irion
- When
- May 16, 8:22 PM CST
- Where
- Irion County, 8.18 mi SW of Mertzon
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 31.180, -100.910
Hail, Crockett
- When
- May 16, 9:15 PM CST
- Where
- Crockett County, 8.13 mi NW of Ozona Muni Arpt
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 30.800, -101.310
Hail, Crockett
- When
- May 16, 10:12 PM CST
- Where
- Crockett County, 3.28 mi WNW of Ozona Muni Arpt
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 30.750, -101.250
Thunderstorm Wind, Crockett
- When
- May 16, 10:25 PM CST
- Where
- Crockett County, 5.98 mi E of Ozona
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 30.710, -101.100
The public estimated a thunderstorm wind gust of 60 mph, 6 miles east of Ozona.
Flash Flood, Crockett
- When
- May 16, 11:35 PM CST to May 17, 1:30 AM CST
- Where
- Crockett County, 2.16 mi NNW of Ozona Muni Arpt to 1.55 mi N of Ozona Muni Arpt
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.760, -101.210
Water covered Texas Highway 137 for 3 miles just west of Texas Highway 163.
Flash Flood, Crockett
- When
- May 17, 12:20 AM CST to 2:00 AM CST
- Where
- Crockett County, 0.65 mi NNW of Ozona to 0.62 mi NNW of Ozona
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.708, -101.205
A car was washed off the road at 12th and Jones in Ozona. Local law enforcement discourage travel across Crockett County.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Oklahoma, May 16 to 17, 20151 injured · $3.5 million · EF2 · 43 events
- Tornadoes and Flash Flooding in Oklahoma, May 16 to 17, 2015EF3 · 42 events
- Tornadoes and Flash Flooding in Missouri, May 16 to 17, 2015EF2 · 41 events
- Tornadoes and Hail in Minnesota, May 16, 2015$455,000 · EF1 · 23 events
- Flash Flooding in Washington, May 16 to 17, 2015$420,000 · 2 events
- Flash Flooding and Flood in Texas, May 16 to 18, 2015$44,000 · 1 in hail · 15 events
- Tornadoes and Hail in Texas, May 16, 2015EF1 · 15 events
- Tornado and Hail in Kansas, May 16, 2015EF1 · 8 events
- Flooding and Damaging Winds in Kansas, May 16 to 17, 201565 kt wind · 25 events
- Tornadoes and Hail in Texas, May 16, 2015EF0 · 20 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, May 16, 201511 events
- Tornado and Hail in Texas, May 16, 2015$12,000 · EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 573940, 573903, 573902, 573931, 573937, 573908, 573909, 573905, 573906, 573907, 573926, 573947, 573910, 573924, 573911, 573912, 573913, 573914, 573944, 573919, 573918, 573945, 573920, 573928, 573932, 573949, 579950, 579951.